# SDR CA151030012

- Difficulty date: October 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE ENGINE SUFFERED AN IN-FLIGHT SHUTDOWN. TROUBLESHOOTING & ENGINE REPLACEMENT IN PROGRESS.  NO FURTHER DETAILS OF THE EVENT AT THIS TIME.
